MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ER8125
Medical Device Problem Codes Off-Label Use (1494); Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information, the reservoir was removed and replaced for an unknown reason.
 
Additional Manufacturer Narrative
According to the available information the titan touch was implanted on (b)(6) 2024 and revised on (b)(6) 2024 due a potentially chronically infected reservoir and reservoir migration into the abdomen.The operative report noted the migration of the submuscular reservoir into the abdomen is rare, but not impossible and could have come from primary migration of the device through a thinned peritoneum or could have been exacerbated by the patient's need to wear heavy belt in the exact location of the reservoir position.Additionally, based on this patient history, it was noted this patient is transgender (gender affirmation case).The device was not returned for evaluation.However, because examination of the returned components may not conclusively confirm or disprove the report of infection or reservoir migration, quality accepts the physician¿s observations of such as the reason for surgical intervention.The review of the device lot history record indicates this lot was processed through the validated sterilization cycle.Therefore, it was concluded the infection originated from source(s) other than the device.This case is considered off label use as the titan is indicated for male patients with erectile dysfunction.Therefore, this may have contributed to the reported adverse events.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description
According to additional information from an operative report that was received on 22-jan-2025, the patient developed appendicitis.During appendectomy, it became clear that he had intra-abdominal location of the reservoir [migration].The revision that occurred was to remove the potentially chronically infected reservoir and place a new reservoir in the left submuscular space.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20568986
Report Number2125050-2024-01764
Device Sequence Number7827814
Product Code FHW
UDI-Device Identifier05708932539111
UDI-Public05708932539111
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberER8125
Device Lot Number9709712_ER81252400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale